*

Featured Post

Nutrition and Hormonal Balance

  Good Morning,  Nutrition and Hormonal Balance As an acupuncturist in the area of fertility, I realize tha...

Subscribe Updates via email

Subscribe Updates via email

Enter your email address:

Friday, January 18, 2013

[AlternativeAnswers] fish oil

 

I had started taking this because of high cholesterol. I am allergic to the statins. when I take this supplement, I swell behind the right knee.
what do you think could be going on that would cause the swelling there. I dont think that it is allergic reaction as it is centralized to this one spot. it will (what feels like) pooled with water so big and is so painful that I can't walk on it . so needless to say I stopped taking but feel I need something to help with the cholesterol. suggestions?

__._,_.___
Reply via web post Reply to sender Reply to group Start a New Topic Messages in this topic (1)
Recent Activity:
*********************************************
Peacefulmind.com Sponsors Alternative Answers-

HEALING NATURALLY- Learn preventative and curative measure to take for many ailments at:

http://www.peacefulmind.com/ailments.htm
____________________________________________

-To INVITE A FRIEND to our healing community, copy and paste this address in an email to them:

http://health.groups.yahoo.com/group/AlternativeAnswers/subs_invite

___________________________________________
To ADD A LINK, RESOURCE, OR WEBSITE to Alternative Answers please Go to:

http://health.groups.yahoo.com/group/AlternativeAnswers/links

_____________________________________________
Community email addresses:
  Post message: AlternativeAnswers@yahoogroups.com
  Subscribe:    AlternativeAnswers-subscribe@yahoogroups.com
  Unsubscribe:  AlternativeAnswers-unsubscribe@yahoogroups.com
  List owner:   AlternativeAnswers-owner@yahoogroups.com
_________________________________________
Shortcut URL to this page:
  http://health.groups.yahoo.com/group/AlternativeAnswers
.

__,_._,___
Post a Comment